# SDR SWAA2014070129523

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 29,074 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CORRODED AT STATION 302 BELOW R1 DOOR , WL 208.  R & R ANGLE IAW SRM.
